Existence globale pour les systèmes de Maxwell-Bloch
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 6, 14 p.
@article{SEDP_2002-2003____A6_0,
     author = {Dumas, \'Eric},
     title = {Existence globale pour les syst\`emes de Maxwell-Bloch},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     note = {talk:6},
     mrnumber = {2030701},
     zbl = {1081.35112},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A6_0}
}
Dumas, Éric. Existence globale pour les systèmes de Maxwell-Bloch. Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 6, 14 p. http://www.numdam.org/item/SEDP_2002-2003____A6_0/

[1] B. Bidégaray, A. Bourgeade and D. Reignier. Introducing physical relaxation terms in Bloch equations. Journal of Computational Physics, 170, 603-613, 2001. | MR 1844905 | Zbl 01648667

[2] P. Donnat and J. Rauch. Global solvability of the Maxwell-Bloch equations from nonlinear optics. Arch. Ration. Mech. Anal., 136(3), 291-303, 1996. | MR 1423010 | Zbl 0873.35093

[3] P. Gérard. Microlocal defect measures. Communications in Partial Differential Equations, 16, 1761–1794, 1991. | MR 1135919 | Zbl 0770.35001

[4] J. Ginibre and G. Velo. Generalized Strichartz inequalities for the wave equation. Journal of Functional Analysis, 133, no. 1, 50–68, 1995. | MR 1351643 | Zbl 0849.35064

[5] H. Haddar. Modèles asymptotiques en ferromagnétisme : couches minces et homogénéisation. Thèse INRIA-École Nationale des Ponts et Chaussées, 2000.

[6] J.-L. Joly, G. Métivier, and J. Rauch. Global solutions to Maxwell equations in a ferromagnetic medium. Annales Henri Poincaré, 1, no. 2, 307–340, 2000. | MR 1770802 | Zbl 0964.35155

[7] H. Lindblad. Counterexamples to local existence for semilinear wave equations. American Journal of Mathematics, 118, no. 1, 1–16, 1996. | MR 1375301 | Zbl 0855.35080

[8] H. Lindblad and C.D. Sogge. On existence and scattering with minimal regularity for semilinear wave equations. Journal of Functional Analysis, 130, 357–426, 1995. | MR 1335386 | Zbl 0846.35085

[9] A.C. Newell and J.V. Moloney. Nonlinear optics. Addison-Wesley Publishing Company Advanced Book Program, Redwood City, CA, 1992. | MR 1163192

[10] R. Pantell and H. Puthoff. Fundamentals of quantum electronics. Wiley and Sons Inc., N.Y., 1969.

[11] E. Stein. Singular integrals and differentiability properties of functions. Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501

[12] L. Tartar. H-measures, a new approach for studying homogeneization, oscillations and concentrations effects in partial differential equations. Proceedings of the Royal Society of Edinburgh, 115(A), 193–230, 1990. | MR 1069518 | Zbl 0774.35008